Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/23880
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Метод нумерации равновесных кодовых комбинаций на основе биномиального вычитающего счета |
Authors |
Чередниченко, В.Б.
|
ORCID | |
Keywords | |
Type | Conference Papers |
Date of Issue | 2004 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/23880 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Чередниченко, В.Б. Метод нумерации равновесных кодовых комбинаций на основе биномиального вычитающего счета [Текст] / В.Б. Чередниченко // Тези науково-технічної конференції викладачів, співробітників, аспірантів і студентів фізико-технічного факультету : 14-28 квітня / Ред. кол.: Г.С. Воробйов, А.І. Новгородцев, І.А. Заярна. Відп. ред. Г.С. Воробйов. - Суми : СумДУ, 2004. - С. 217-219. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

1

1

6

1

237

1

61795

1

1

5

12

3

392259

204191

3275908

392258
Downloads

2

1

238

1

1

1174362

1

4326682

106
Files
File | Size | Format | Downloads |
---|---|---|---|
115.pdf | 543.18 kB | Adobe PDF | 5501394 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.